Calfer asked in HealthOther - Health · 1 decade ago

Are there any known medications that can cause a detached retina or torn calf muscle?

I recently started high blood pressure meds and I have experienced a torn calf muscle and now a detached retina. Is this coincidental or are the meds that are know to cause these side affects?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Not that I have ever heard of. If you have had an infection recently, though, there is a class of antibiotics called quinolones that have been known to cause spontaneous tendon rupture. If you were prescribed some of those, that is the only drug cause that I can think of for your problem.

    Source(s): Medical student
  • Anonymous
    1 decade ago

    No. No way. You had to do something to detach the retina and tear the calf muscle. The medication didn't cause it.

    Source(s): drug researcher
Still have questions? Get your answers by asking now.